i'm on tx week 37, i wish i did it long ago, but i was to frightened.
Anyways i'd say most sideeffects r overrated (not that bad and very tolerable). the main problem for me lately is puffiness in my eyes that basicly does not go away, does any one on tx experience the same? Any remedies?
I tried everything inc. preparation H, teabags, all kinds of untipuffy masks and creams, allergy pills, nothing seem to help.
Also extreme irritabilyty and moodiness....
Kosh...I had the puffy eye problem when I was on TX. I actually missed a couple of days of work because I looked like I had been punched in both eyes. Along with the puffiness was a severe redness. I'm not sure I figured out a solution but I think the following things helped me: I would use a hot or cold washcloth across my eyes. I first tried cold and it seems to work for a bit but I actually think the hot worked better. So, give each a try and see if either one helps you. I also used benadryl and Zyrtec. My GI doc told me I could use both...the benadryl at night which would actually help me sleep too and the Zyrtec during the day when I didn't want to be drowsy.
Be careful with the antipuffy creams, prep H creams, etc because our skin is very sensitive while on TX and those things can irritate. Keep it simple.
Hi! It's been 3 years since my last post... How are you doing, I hope you are well, and blessed, and so is your daughter.... My passward was not working and then next 3 they sent me wern't working, so I gave up this site for a while. I went through mt tx, and actually enjoyed it. Thanks to you who convinced me to go through it, Thank you so much!!!! I do have a cople glasses of wine on weekends though, and some docs say I should not drink at all, while my GI said it's ok.... Do you drink?
Have a happy new year!!!!
Hi! Thanks for response, sorry about responding 3 years later, as my puffy eye problem never went away after the treatment... Did yours go away? Nothing seem to help, I do take allergy meds and washcloth remedies and stuff...
Happy New Year!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.